# SDR SWIA200210674

- Difficulty date: February 17, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 14,605 hours, 20,747 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Signal Cond Unit
- Condition: Defective
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LEFT TORQUE GAUGE FLUCTUATES TO -0-, THEN WORKS AGAIN.  REPLACED LEFT TORQUE SIGNAL CONDITIONER UNIT.  PERFORMED POWER RUNS, ALL CHECKS GOOD.
